# SDR 99ZZZX261

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55G
- Make and model: Hwksly DH1253ARA
- Aircraft serial: NA709
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo
- Part number: 157440
- Condition: Malfunctioned
- Location: Nlg Steering
- Component: AIR453965
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD NORMAL LANDING UNTIL NOSE GEAR TOUCHED DOWN.  THE AIRCRAFT HAD BEEN TRACKING STRAIGHT DOWN THE RUNWAY UNTIL THE NOSE WHEEL TOUCHED DOWN WHEN THE ACFT BEGAN DRIFTING TO THE RIGHT.  THE PILOT ATTEMPTED TO STEER LEFT USING THE BRAKES AND LATER USING THE STEERING TILLER, BUT FOUND IT TO BE LOCKED UP OR JAMMED.  THEY WERE UNABLE TO KEEP IT FROM GOING OFF RUNWAY.  ONCE ACFT DEPARTED RUNWAY AND WENT OVER A TAXIWAY WITH A BUMP, THE TILLER WHEEL BEGAN TO WORK NORMALLY.  ACFT CAME TO REST APPROX 100 FEET TO THE RIGHT OF THE RUNWAY WHERE THE GROUND WAS FROZEN.  ACFT WAS TOWED TO HANGAR.
